MAUDE Adverse Event Report: AZIYO BIOLOGICS, INC. ECM FOR VASCULAR REPAIR; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE

AZIYO BIOLOGICS, INC. ECM FOR VASCULAR REPAIR; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Model Number CMCV-013-609
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No sample is available for evaluation.A review of the complaint log shows that this is the only complaint associated with the reported lot number.Manufacturing review of the device history record for the reported lot shows that all units were quality released on (b)(6) 2018 having met all internal qc acceptance requirements.The exact root cause cannot be conclusively determined.However, it can be noted that the ecm device was placed on a wet lap for approximately 5-7 minutes.The condition of the wet lap and how much solution the ecm device was exposed to while on the wet lap is unknown.
 
Event or Problem Description
On (b)(6) 2018 it was reported that an ecm for vascular repair device was implanted on a female patient during a common femoral endarterectomy.The ecm was soaked in saline for 1 minute and 24 seconds, then placed on wet lap for approximately 5-7 minutes.After the case was complete, the physician informed the aziyo technical sales representative that while the ecm worked great, a corner of the product had delaminated.The physician stated that he had sewn through all of the ecm layers and put an extra stitch in the corner.The ecm was sutured to the patient's tissue and no adhesive agents were used.The physician also waited extra time to make sure there was no bleeding at the corner of the product.The physician said he was not concerned about the performance of the ecm.According to the physician, the event was not related to the procedure and possibly related to the ecm device.

Brand Name
ECM FOR VASCULAR REPAIR
Common Device Name
PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Manufacturer (Section D)
AZIYO BIOLOGICS, INC.
1100 old ellis road
ste 1200
roswell GA 30076
MDR Report Key8041697
Report Number3005619880-2018-00011
Device Sequence Number19177383
Product Code DXZ
UDI-Device Identifier00859389005140
UDI-Public00859389005140
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K140789
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model NumberCMCV-013-609
Device Lot NumberM18K1258
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2018
Initial Report FDA Received Date11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;